MathSciNet Relay Station
MathSciNet bibliographic data
MR1896022 (2003d:13029) 13P10 (17B20)
Ohsugi, Hidefumi; Hibi, Takayuki Quadratic initial ideals of root systems. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1913–1922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement